# SDR DALA2023040502672

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,002 hours, 40,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 EMERGENCY LIGHT UNDER OVERHEAD BIN 12 R INOP. CORRECTIVE ACTION: FOUND LIGHT ASSEMBLY 10-1042-8 (B757 IPC 33-51-05-01 ITEM 065J) BROKEN (855825). REPLACED LIGHT ASSY AS REQUIRED PER B757 AMM 33 -51. (9893653)
